It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


I was prescribed tricor...and its not a statin but acts like a statin...and I just took 1 pill and that was it...I had a little intestinal thing before taking it..but felt fine later and thought hmm i feel ok..so I took the tricor...well, within abt 2 hrs...my spine felt tight and up to my head then later my brain and I was barely able to sleep..I went to sleep and then woke early ..only to find...pain in my lower back..from kidneys and bowel..pain in the legs and pain in the arms..the brain pain was gone but i was dizzy and unsteady..IMAGINE IF I WENT TO WORK..I DONT..MY HUSBAND DOES..I LOVE WORKING BUT HAD TO PUT IT OFF BECUASE OF A SEIZURE DISORDER...well, i almost couldnt urinate ..and then when I had a bowel movement it was soft and whitish yellow..luckily I went to the dr who I already haad an apt with...for soemthingn else...and I went in with t his...I told her abt the pain and she came bk with look at your cholesterol levels...304...total....200 for the bad one..ouch...now that is bad...high triglycerides...all the above...you can stand that much pain to get these down....NO I CANT.. its tuesday another day and my bowels havent gotten back to normal..and i have ibs...so no way...and she did get upset and said ok then you have to take high blood pressure pills...well, as a result of my feeling so bad and having to go to see her..my blood pressure did go up plus I do have white coat anxiety..my past drs always took my blood pressure twice ..one later showing the true amount...this one is new and doenst know and basically she doesnt want to..she wants to get patients in and out....now she is good...but...not patient ..patient haha...so I said ok...got them filled...then called my mom the naturopath and the pharmacist...pharmacist said once you start on blood pressure pills...its hard to get off as you cant get off...and it makes you weak or lethargis for several months until it gets your heart where it wants it to be...whoa..why not wait and try the person on diet and exercise...my heart is weak because I was bed ridden from trying so many diff seizure drugs that kill muscle as well...and almost did mine....bed ridden for 5 mos...and...tricor and other cholesterol drugs..hurt muscles...well, what is the HEART...a huge muscle...so is it destroying the heart as well...I wonder....in my fly its hereditary....my son is a west point grad and gets up at 5am and runs and eats well as his wife is a healthy cook...yet at a very young age of 20-30...he has to take a statin drug...it doesnt hurt his muscles...but I read lately that ...even if it doesnt hurt the muscles...when one exercises it can damage the muscles...anything that affects the muscles whether its a drug or herb or supplement can affect the heart or cause damage...and you can ask people or pharmacist or doctor...but...GOT TO TELL YOU...EVERYONE IS DIFFERENT...IM A COMPLICATED PERSON...ALLERGIC TO ALL SORTS OF DRUGS...EVEN SURGERY THREAD...TO GIVE YOU AN IDEA...after all this kind of thing...you learn a lot having to suffer...drs learn it by reading and practicing..on you.....A GOOD DR IS WORTH HIS OR HER SALT...BELIEVE ME..ONE WHO LISTENS..LIKE MY NEUROLOGIST...I TOLD HER I CANT TAKE HUGE AMOUNTS OF KEPPRA A SEIZURE DRUG...BUT THERAPUTIC IS 2000...WHICH NEARLY KILLED ME AND ATE UP MY MUSCLES..AND BONES...SHE SAID IF A LOWER DOES WORKS THEN THAT IS WHAT IS THERAPUTIC...I WAS GIVEN A LOWER DOSE BEFORE AND IT WORKED....MEANING SHE LISTENED ...AND IT IS WORKING....HINT..GOOD DOCTOR...





All times are GMT -7. The time now is 09:39 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!